Research Repository

Items where Author is "Higgins, PM"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Book
Number of items: 11.

Article

Higgins, PM and Alwan, S (2017) 'Languages with membership determined by single letter factors.' Theoretical Computer Science, 680. 15 - 24. ISSN 0304-3975

Ahmad, I and Higgins, PM (2015) 'On the bandwidth of Mobius graphs.' Bulletin of the Iranian Mathematical Society, 41 (3). 545 - 550. ISSN 1018-6301

Catarino, P and Higgins, PM and Levi, I (2015) 'On inverse subsemigroups of the semigroup of orientation-preserving or orientation-reversing transformations.' Algebra and Discrete Mathematics, 19 (2). 162 - 171. ISSN 1726-3255

Higgins, PM (2014) 'Permutations of a semigroup that map to inverses.' Semigroup Forum, 89 (1). 169 - 182. ISSN 0037-1912

Higgins, PM and Alwan, S (2013) 'Languages that require full scanning of words to determine membership.' Journal of Automata Languages and Combinatorics, 18 (2). 71 - 96. ISSN 1430-189X

Higgins, PM (2012) 'Burrows-Wheeler transformations and de Bruijn words.' Theoretical Computer Science, 457. 128 - 136. ISSN 0304-3975

Higgins, PM (2012) 'The product of the idempotents and an H-class of the finite full transformation semigroup.' Semigroup Forum, 84 (2). 203 - 215. ISSN 0037-1912

Higgins, PM (2011) 'The length of short words in unavoidable sets.' International Journal of Algebra and Computation, 21 (6). 951 - 960. ISSN 0218-1967

Descalço, L and Higgins, PM (2010) 'Generalized Green'S Equivalences on the Subsemigroups of the Bicyclic Monoid.' Communications in Algebra, 38 (12). 4597 - 4612. ISSN 0092-7872

Book

Higgins, PM (2008) Nets, puzzles and postmen, an exploration of mathematical connections. Oxford University Press. ISBN 9780199218424

Higgins, PM (2008) Number Story, from Counting to Cryptography. Copernicus Press, Springer-Verlag. ISBN 9781848000001

This list was generated on Wed Oct 28 03:05:17 2020 GMT.